Translator Disclaimer
April 2021 Quasicomponents, Čech Systems, and approximate Systems
Vlasta Matijević, Leonard R. Rubin
Rocky Mountain J. Math. 51(2): 657-667 (April 2021). DOI: 10.1216/rmj.2021.51.657

Abstract

We shall prove that if X is a Hausdorff paracompactum with at least one nontrivial quasicomponent, then none of its Čech systems can be commutative and none can support the structure of an approximate inverse system.

Citation

Download Citation

Vlasta Matijević. Leonard R. Rubin. "Quasicomponents, Čech Systems, and approximate Systems." Rocky Mountain J. Math. 51 (2) 657 - 667, April 2021. https://doi.org/10.1216/rmj.2021.51.657

Information

Received: 4 April 2020; Revised: 8 August 2020; Accepted: 4 October 2020; Published: April 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.1216/rmj.2021.51.657

Subjects:
Primary: 54B35
Secondary: 55N05

Keywords: approximate inverse system , Čech system , component , quasicomponent , totally disconnected

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 2 • April 2021
Back to Top